Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Extreme pain in kidneys and liver. Frequently taken Vasograin for headache. Could this be due to prolonged use of medicine?

I am a 45 year old male from Bangalore, INDIA. I usually take a Saridon when I have a headache . Since the last 2 or 3 years, I have switched over to Vasograin, as it has been effective, but I also observe that I am overly dependent on it even if I get a mild headache. It s only until today, that I realized after reading the side effects of prolonged usage of Vasograin. Since the last 3 months, I have been occasionally experiencing a crampy pain on both sides of the abdomen . The pain is excruciating at times, and I feel my kidneys and liver are under extreme pain. Could you please let me know / confirm if my problem is due to consuming Vasograin? Also, please let me know what is a safe medicine to take in case of a throbbing headache / migraine .
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hi there, thanks for asking. As you mentioned, regular usage of Vasograin could cause ischemic problems (lack if enough blood circulation) in different parts of the body including hands and feet or some organs inside the abdomen, including kidneys or liver. It also may cause significant problems for heart or its valves. If you experience the headaches more than three times a months, it is better to use a medication like Propranolol regularly to prevent formation of the headaches. You can ask your doctor to prescribe a medication after evaluating your situation to prevent the headaches. It could be Propranolol, Valproate, or another medication depending on the severity of you headaches and also your situation. I wish a good health for you.
Answered: Mon, 18 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor